RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1995, Number 9, Pages 15–22 (Mi ivm1800)  

On the stability of nonselfadjoint difference schemes with $M$-matrices for evolution boundary value problems with an elliptic operator with respect to space

M. A. Botchev

Rostov State University

Full text: PDF file (440 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995, 39:9, 13–20

Bibliographic databases:

UDC: 519.632
Received: 27.09.1994

Citation: M. A. Botchev, “On the stability of nonselfadjoint difference schemes with $M$-matrices for evolution boundary value problems with an elliptic operator with respect to space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, no. 9, 15–22; Russian Math. (Iz. VUZ), 39:9 (1995), 13–20

Citation in format AMSBIB
\Bibitem{Bot95}
\by M.~A.~Botchev
\paper On the stability of nonselfadjoint difference schemes with $M$-matrices for evolution boundary value problems with an elliptic operator with respect to space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1995
\issue 9
\pages 15--22
\mathnet{http://mi.mathnet.ru/ivm1800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392567}
\zmath{https://zbmath.org/?q=an:0856.65096}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1995
\vol 39
\issue 9
\pages 13--20


Linking options:
  • http://mi.mathnet.ru/eng/ivm1800
  • http://mi.mathnet.ru/eng/ivm/y1995/i9/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:89
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018